# SDR R61A201311091125

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: NAS283619T
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT MLG MIDDLE GEAR DOOR CENTER LOWER MOUNTING BOLT AND BARREL NUT ARE CORRODED.  MX R & R BOLTS AND NUTS IAW AMM 32-12-04.
